Journal of Differential Geometry

On the group of conformal transformations of a compact Riemannian manifold. III

Chuan-chih Hsiung

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 2, Number 2 (1968), 185-190.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428254

Digital Object Identifier
doi:10.4310/jdg/1214428254

Mathematical Reviews number (MathSciNet)
MR0233315

Zentralblatt MATH identifier
0167.50404

Subjects
Primary: 53.72

Citation

Hsiung, Chuan-chih. On the group of conformal transformations of a compact Riemannian manifold. III. J. Differential Geom. 2 (1968), no. 2, 185--190. doi:10.4310/jdg/1214428254. https://projecteuclid.org/euclid.jdg/1214428254


Export citation

References

  • [1] C. C. Hsiung, On the group of conformal transformations of a compact Riemannian manifold, Proc. Nat. Acad. Sci. U.S.A. 54 (1965) 1509-1513.
  • [2] C. C. Hsiung, On the group of conformal transformations of a compact Riemannian manifold. II, Duke Math. J. 34 (1967) 337-341.
  • [3] A. Lichnerowicz, Sur les transformations conformes d'une variete riemannienne compacte, C. R. Acad. Sci. Paris 259 (1964) 697-700.
  • [4] K. Yano, On Riemannian manifolds with constant scalar curvature admitting a conformal transformation group, Proc. Nat. Acad. Sci. U.S.A. 55 (1966) 472-476.
  • [5] K. Yano and S. Sawaki, Riemannian manifolds admitting a conformal transformation group, J. Differential Geometry 2 (1968) 185-190.

See also

  • Part II: Chuan-chih Hsiung. On the group of conformal transformations of a compact Riemannian manifold. II. Duke Math. J., Volume 34, Number 2 (1967), 337-341.
  • Part I: Chuan-chih Hsiung. On the group of conformal transformations of a compact Riemannian manifold. Proc. Nat. Acad. Sci. USA ,Vol. 54 (1965), pp. 1509–1513.